# SDR SWAA010502

- Difficulty date: February 19, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 46,405 hours, 38,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
